# SDR SWIA2018060844753

- Difficulty date: May 14, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 39,722 hours, 33,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 718
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE ANGLE AROUND THE AFT EQUIPMENT DOOR CUT OUT, BS 718.  REMOVED THE CORROSION FROM THE AFT ANGLE IAW SRM AND REO.
